MAUDE Adverse Event Report: SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. MEDEX EXTENSION FILTER SETS; FILTER, INFUSION LINE

SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. MEDEX EXTENSION FILTER SETS; FILTER, INFUSION LINE
Catalog Number MX448HFB
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluation: no product or photos were returned; therefore, no device analysis could be completed.Without the return of the samples used a comprehensive failure investigation cannot be carried out, and a probable cause cannot be determined.A device history record (dhr) review could not be performed as the lot number was unknown.If the product is returned the manufacturer will re-open the complaint for further device analysis.
 
Event or Problem Description
It was reported that the lipid filter was leaking while connected to picc line.This was not a laboratory device or laboratory test.Adverse patient effects are unknown.

Brand Name
MEDEX EXTENSION FILTER SETS
Common Device Name
FILTER, INFUSION LINE
Manufacturer (Section D)
SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V.
carretera miguel alemán km21.7
apodaca nuevo leon
MX 
Manufacturer Contact
reed covert
6250 shier rings road
dublin, OH 43016
2247062300
MDR Report Key21694148
Report Number1526863-2025-00026
Device Sequence Number18325532
Product Code FPB
UDI-Device Identifier10351688507457
UDI-Public(01)10351688507457
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K860803
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 03/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMX448HFB
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2025
Initial Report FDA Received Date03/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown